# SDR SWIA200921141

- Difficulty date: March 6, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 12,186 hours, 7,758 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Damaged
- Location: Low Air Press
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6324-5 - LOW AIR PRESSURE AIR CONDITIONING CONNECTOR DAMAGED.  REPAIRED PER REO.
